# SDR DJFA20140816001

- Difficulty date: August 16, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N330FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 1,665 hours, 1,093 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 1480426014804240
- Condition: Wrong Part
- Location: Coffee Maker
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A BURNING ODOR WITH NO SMOKE NEAR THE FWD GALLEY AREA.  FOUND A BURNED CONNECTOR TO THE HOT JUG.  THE SYS WAS DEACTIVATED FOR FLIGHT. DURING REPAIR,  IT WAS FOUND THAT THE INCORRECT CONNECTOR WAS INSTALLED IAW THE ENGINEERING ORDER DRAWINGS.  MAINTENANCE INSTALLED THE CORRECT CONNECTOR & REPLACED THE WIRING & CB FOR THE SYS.  OPERATIONS CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
